RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shalashov, V K

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:79
Abstract pages:580
Full texts:259
References:60

http://www.mathnet.ru/eng/person24462
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259502

Publications in Math-Net.Ru
2012
1. V. K. Shalashov, “О замкнуто-эквивалентных косах”, Chebyshevskii Sb., 13:1 (2012),  165–166  mathnet
1989
2. V. K. Shalashov, “One characteristic property of the commutator subgroup of a painted braid group”, Mat. Zametki, 45:2 (1989),  113–117  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 164–166  isi
1988
3. V. K. Shalashov, “An equation in a free group”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  67–70  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 103–107
1972
4. V. K. Shalashov, “Lipschitz spaces, and interpolation”, Uspekhi Mat. Nauk, 27:6(168) (1972),  255–256  mathnet  mathscinet  zmath
1971
5. Yu. A. Brudnyi, V. K. Shalashov, “Lipschitz spaces of functions”, Dokl. Akad. Nauk SSSR, 197:1 (1971),  18–20  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020